I have been using these drops 7 weeks. Twice daily each eye. About ten days ago started with arm pain. Has gotten severe in last three to four days. Especially late evening into the night. I've tried heat/ ice and Motrin for pain. No relief. It's from elbow to wrist and deep inside. Joint and muscle. Very tender and cramps. Also, experiencing some nausea and tiredness.
Sorry this is so late, I take alphagan three times daily for years and have not had any side effects. I know that side effects are almost always localized to the eye, redness, irritation, dry eyes etc. Are you on other meds? I did have a terrible systemic reaction to timoptic, beta blocking eye drops and had to stop taking them.
- Alphagan P Information for Consumers
- Alphagan P Information for Healthcare Professionals (includes dosage details)
- Side Effects of Alphagan P (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2010 • 1 answer
Posted 5 Oct 2014 • 1 answer
I am using Alphagan P 0.15% The problem is getting the drops to get out of the bottle. HELP. Thanks?
Posted 10 Dec 2015 • 0 answers
Posted 5 Aug 2016 • 0 answers
Posted 7 Mar 2018 • 1 answerFAQ by Drugs.com